# SDR FDEA202305071020

- Difficulty date: May 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CGO COMP'T FLOOR FOUND SHEAR WEB CRACK AT FR77 NEAR STGR26R AREA REPLACED THE CRACK WEB WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001, PAGE2 & 51-40-21-  001, PARA.6, PAGE.7B-PAGE.23
